Let l be an odd prime number and K $infin$/k a Galois extension of totally real number fields, with k/Q and K $infin;/k $infin; finite, where k $infin$ is the cyclotomic Z l -extension of k. In [RW2] a "main conjecture" of equivariant Iwasawa theory is formulated which for pro-l groups G $infin$ is reduced in [RW3] to a property of the Iwasawa L-function of K $infin$/k. In this paper we extend this reduction for arbitrary G $infin$ to l-elementary groups G $infin$=$lang$s$rang$ x U, with $lang$s$rang$ a finite cyclic group of order prime to l and U a pro-l group. We also give first nonabelian examples of groups G $infin$ for which the conjecture holds.
"Toward equivariant Iwasawa theory, IV." Homology Homotopy Appl. 7 (3) 155 - 171, 2005.